MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI ENERGY; SYNCHROSEAL

INTUITIVE SURGICAL, INC DA VINCI ENERGY; SYNCHROSEAL
Model Number 480440-07
Medical Device Problem Codes Failure to Deliver Energy (1211); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the synchroseal would not work.The user converted the procedure to laparoscopic surgery with no further issue reported.No fragment fell inside the patient.No known impact or patient consequence was reported.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the team tried open more new supplies did not work and surgeon wish converted to traditional laparoscopic surgery and used ligasure to complete the case on time.The patient tolerated the conversion with no injury reported.The instrument did not work at all.There was no audible sound when pressed and no tones.There was no sealing and no cutting.There was no bleeding observed.There were no error messages and technical support found no error messages in the logs.There are no video recordings for isi to review.
 
Additional Manufacturer Narrative
The vessel sealer extend has been returned and evaluated by the failure analysis (fa) team.The instrument was found to have a broken white seal conductor wire at the conductor wire at the crimp inside of the housing.The instrument failed the electrical continuity test.The wire was fully broken, and the conductor wires were exposed.No signs of thermal damage were observed.Components adjacent to the broken wire do not show damage.The instrument was placed on an in-house system.The instrument passed the recognition and engagement test but failed the energy delivery and seal test.The synchroseal did not work as a result of broken conductor wire at the crimp.Additional findings related to customer reported complaint: the instrument failed the electrical continuity test during an inspection.The instrument was placed on an in-house system.The instrument passed the recognition and engagement test but failed the energy delivery and seal test.Additional observation(s) not reported by site: the instrument was found to have a bent main tube.The bending damage is located at the midpoint area.Components adjacent to this bent main tube do not show damage.The probable root cause is attributed to damage during use, which may result from an accidental drop of the instrument or inadvertent collisions with other instruments.Applying excessive force on the instrument shafts and/or tips during handling, insertion, usage (overloading), or removal can also cause bending.

Brand Name
DA VINCI ENERGY
Common Device Name
SYNCHROSEAL
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25151187
Report Number2955842-2026-24801
Device Sequence Number10750228
Product Code NAY
UDI-Device Identifier10886874117306
UDI-Public(01)10886874117306(10)K10250709
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K191280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480440-07
Device Catalogue Number480440
Device Lot NumberK10250709 0198
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
ISIFA2022-01-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient Age62 YR
Patient SexFemale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite